# SDR QXEA0201202

- Difficulty date: August 11, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 9,833 hours, 13,944 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-CARGO DOOR FORWARD UPPER DOOR IS GOUGED.  REPAIRED IAW RD8-53-104.
